Diagnosis Code 292.2
Information for Medical Professionals
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.
- F15.920 - Other stimulant use, unsp with intoxication, uncomplicated (approximate) Approximate Flag
The approximate flag is on, indicating that the relationship between the code in the source system and the code in the target system is an approximate equivalent.
Index of Diseases and Injuries
References found for the code 292.2 in the Index of Diseases and Injuries:
- drug 292.89
- pathologic 292.2
- pathologic 291.4
- drug 292.2
- drug 292.89
Information for Patients
Also called: Side effects
Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.
One problem is interactions, which may occur between
- Two drugs, such as aspirin and blood thinners
- Drugs and food, such as statins and grapefruit
- Drugs and supplements, such as gingko and blood thinners
- Drugs and diseases, such as aspirin and peptic ulcers
Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.
Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.
Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.
When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.
- Drug allergies
- Drug-induced diarrhea
- Drug-induced tremor
- Taking multiple medicines safely